A translation of Problemy Peredachi Informatsii

previous Volume 49, Number 2, April–June, 2013 next
Back to contents page

CONTENTS                   Powered by MathJax

Some Properties of Rényi Entropy over Countably Infinite Alphabets   [View Abstract]
M. Kovačević, I. Stanojević, and V. Šenk
pp. 99–110

Random Multiple Access in a Vector Disjunctive Channel   [View Abstract]
E. V. Pustovalov and A. M. Turlikov
pp. 111–126

On Interpolation of Smooth Processes and Functions   [View Abstract]
G. K. Golubev and E. A. Krymova
pp. 127–148

Determinization of Ordinal Automata   [View Abstract]
An. A. Muchnik
pp. 149–162

Finiteness in the Beggar-My-Neighbor Card Game   [View Abstract]
E. L. Lakshtanov and A. I. Aleksenko
pp. 163–166

Analysis of an Open Non-Markovian $GI-(GI\,|\,\infty)^K$ Queueing Network with High-Rate Renewal Arrival Process   [View Abstract]
A. A. Nazarov and A. N. Moiseev
pp. 167–178

Information Security in a Random Network Coding Network   [View Abstract]
E. M. Gabidulin, N. I. Pilipchuk, B. Honary, and H. Rashwan
pp. 179–191

Remark on “Steiner Triple Systems $S(2^m-1,3,2)$ of Rank $2^m-m+1$ over $\mathbb{F}_2$” Published in Probl. Peredachi Inf., 2012, no. 2   [View Abstract]
V. A. Zinoviev and D. V. Zinoviev
pp. 192–195